Boundedness of singular integral operators with variable kernels

Ming Yi Lee, Chin Cheng Lin, Ying Chieh Lin, Dunyan Yan

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Let K be a generalized Calderón-Zygmund kernel defined on Rn × (Rn {set minus} {0}). The singular integral operator with variable kernel given byT f (x) = p.v. under(∫, Rn) K (x, x - y) f (y) d y is studied. We show that if the kernel K (x, y) satisfies the Lq-Hörmander condition with respect to x and y variables, respectively, then T is bounded on Lwp. If we add an extra Dini type condition on K, then we may show the Hwp - Lwp boundedness of T.

Original languageEnglish
Pages (from-to)787-796
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Dec 2008


  • A weights
  • L-Dini condition
  • L-Hörmander condition
  • Singular integral operators
  • Variable kernel


Dive into the research topics of 'Boundedness of singular integral operators with variable kernels'. Together they form a unique fingerprint.

Cite this